# SDR QXEA200602225

- Difficulty date: May 9, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rivet
- Condition: Improper
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: AFT BAGGAGE DOOR EXTERIOR SURFACE HS RIVET WITH RAISED HEAD, UPPER FWD SECTION.  MAINTENANCE REPAIRED IAW Q400 SRM TASK 51-42-05-330-801.
